Multiparametric solutions of the Tzitzeica equation
Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1660-1668
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_12_a7,
author = {O. V. Kaptsov and Yu. V. Shan'ko},
title = {Multiparametric solutions of the {Tzitzeica} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1660--1668},
year = {1999},
volume = {35},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_12_a7/}
}
O. V. Kaptsov; Yu. V. Shan'ko. Multiparametric solutions of the Tzitzeica equation. Differencialʹnye uravneniâ, Tome 35 (1999) no. 12, pp. 1660-1668. http://geodesic.mathdoc.fr/item/DE_1999_35_12_a7/